# SDR ABXA9900389

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480215
- Condition: Cracked
- Location: Bs 294, 275, 256
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 17 LEFT CRACKED AT STATION 294, 275 AND 256.  REPAIRED LONGERON 17 LEFT IAW DC9 SRM 53-02.
